MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Model Number CREP G2
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigations of both events could not identify a product problem.The cause of the events could not be determined.There were no follow up/corrective actions for one event.The follow up/corrective actions for one event were: the reagent pack was replaced.The rinse mechanism assembly, probes, and syringes were checked.Calibration, controls, and precision studies were performed; these were within specifications.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 2 malfunction events.Erroneous non-reproducible results were generated by two cobas 8000 c 702 modules.The events involved a total of 25 patients with the following: 25 erroneous results for crep2 creatinine plus ver.2.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8544219
Report Number1823260-2019-90099
Device Sequence Number18932573
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCREP G2
Device Lot Number36094901, 38582701
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2019
Patient Sequence Number1